# SDR QXEA200500634

- Difficulty date: March 25, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CENTER FUSELAGE, LOWER FAIRING PANEL, PANEL STIFFENER REQUIRES REWORK DUE TO CONTACT WITH FUSELAGE SKIN.  REPAIRED IAW HORIZON AIR EA R-53-287 AND MOD SUM 1S67053820021, REV A-1.
